С.В. Дударенко, О.А. Ежова
Федеральное государственное бюджетное учреждение «Всероссийский Центр экстренной и радиационной медицины имени А.М. Никифорова» Министерства Российской Федерации по делам гражданской обороны, чрезвычайным ситуациям и ликвидации последствий стихийных бедствий
Широкое применение гепарина в медицине (кардиологии и кардиохирургии, травматологии, нейрохирургии, реаниматологии и др.) в последнее время породило и ряд проблем. Практический кардиолог, кардиореаниматолог и врачи других специальностей при использовании гепарина все чаще сталкиваются с проблемой гепарининдуцированной тромбоцитопении (ГИТ). Внедрение новых методов в реанимационную практику и применение ЭКМО-технологий, хронического гемодиализа, использование аппаратов искусственного кровообращения делает ГИТ особенно актуальной ввиду возможности развития крайне опасных и даже потенциально смертельных осложнений. ГИТ характеризуется особенной клинической картиной, ведущее значение в которой имеют не кровотечения, а множественные венозные и артериальные тромбозы. В клинической практике сложности возникают не только в диагностике, но и в выборе тактики ведения пациентов с выявленным синдромом ГИТ.
ключевые слова: гепарининдуцированная тромбоцитопения, нефракционированный гепарин, низкомолекулярные гепарины, прямые ингибиторы тромбина, тромбоз

для цитирования: Дударенко С.В., Ежова О.А. Гепарининдуцированная тромбоцитопения. Неотложная кардиология и кардиоваскулярные риски, 2018, Т. 2, № 1, С. 252-257

Heparin-induced thrombocytopenia
S.V. Dudarenko, O.A. Ezhova
A wide use of heparin in medicine (cardiology and cardiosurgery, traumatology, neurosurgery, intensive care medicine, etc.) has recently caused a number of problems. In the use of heparin cardiologists, intensive care specialists and other physicians increasingly face the problem of heparin-induced thrombocytopenia (HIT). The introduction of new methods into resuscitation practice and the use of ECMO-technologies, chronic hemodialysis, the use of artificial circulation apparatus makes HIT a problem of current importance due to the possibility of extremely dangerous and even potentially fatal complications. HIT is characterized by a specific disease pattern, the leading significance in which is not bleeding, but multiple venous and arterial thrombosis. In clinical practice, difficulties appear not only in the diagnosis, but also in the choice of tactics for managing patients with identified HIT syndrome.
keywords: heparin-induced thrombocytopenia, unfractionated heparin, low-molecular heparins, direct thrombin inhibitors, thrombosis

for references: Dudarenko S.V., Ezhova O.A. Geparininduzirovannaya trombozitopeniya [Heparin (induced thrombocytopenia]. Neotlozhnaya kardiologiya i kardiovaskulyarnye riski [Emergency cardi¬ology and cardiovascular risks], 2018, vol. 2, no. 1, pp. 252-257

1. Morel-Kopp M.C., Aboud M., Tan C.W., Kulathilake C., Ward C. Heparin-induced thrombocytopenia: evaluation of IgG and IgGAM ELISA assays. Int J Lab Hematol, 2011, vol. 33, no. 3, pp. 245-250. doi:10.1111/j.1751-553X.2010.01276.x.
2. Warkentin T.E. Clinical picture of heparin-induced thrombocytopenia (HIT) and its differentiation from non-HIT thrombocytopenia. Thromb Haemost, 2016, vol. 116, no. 5, pp. 813-822.
3. Rollin J., Pouplard C., Gruel Y. Risk factors for heparin-induced thrombocytopenia: Focus on Fcy receptors. Thromb Haemost, 2016, vol. 116, no. 5, pp. 799-805.
4. Warkentin T.E., Greinacher A. Heparin-induced thrombocytopenia and cardiac surgery. Ann Thorac Surg, 2003, vol. 76, no. 2, pp. 638-648.
5. Price E.A., Hayward C.P., Moffat K.A., Moore J.C., Warkentin T.E., Zehnder J.L. Laboratory testing for heparin-induced thrombocytopenia is inconsistent in North America: a survey of North American specialized coagulation laboratories. Thromb Haemost. 2007, vol. 98, no. 6, pp. 1357-1361.
6. Warkentin T.E., Heddle N.M. Laboratory diagnosis of immune heparin-induced thrombocytopenia. Cur Hematol Rep, 2003, vol. 2, no. 2, pp. 148-157.
7. Warkentin T.E., Sheppard J.A., Moore J.C., Moore K.M., Isgouin C.S., Kelton J.G. Laboratory testing for the antibodies that cause heparin-induced thrombocytopenia: how much class do we need? J Lab Clin Med, 2005, vol. 146, no. 6, pp. 341-346.
8. Grouzi E. Update on argatroban for the prophylaxis and treatment of heparin-induced thrombocytopenia type II. J Blood Med, 2014, vol. 5, pp.131-141.
9. Tardy-Poncet B., Nguyen P., Thiranos J.C., Morange P.E., Biron-Andréani C., Gruel Y., Morel J., Wynckel A., Grunebaum L., Villacorta-Torres J., Grosjean S., de Maistre E. Argatroban in the management of heparin-induced thrombocytopenia: a multicenter clinical trial. Crit Care, 2015, vol. 19, pp. 396. doi: 10.1186/s13054-015-1109-0.
10. Cardenas G.A., Deitcher S.R. Risk of anaphylaxis after reexposure to intravenous lepirudin in patients with current or past heparin-induced thrombocytopenia. Mayo Clin Proc, 2005, vol. 80, no. 4, pp. 491-493.
11. Greinacher A., Lubenow N., Eichler P. Anaphylactic and anaphylactoid reactions associated with lepirudin in patients with heparin-induced thrombocytopenia. Circulation, 2003, vol. 108, no. 17, pp. 2062-2065.
12. Petros S. Lepirudin in the management of patients with heparininduced thrombocytopenia. Biologics. 2008, vol. 2, no. 3, pp. 481-490.
13. Meddahi S., Samama M.M. Direct inhibitors of thrombin, hirudin, bivalirudin, and dabigatran etexilate. J Mal Vasc, 2011, vol. 36, no. 1, pp. 24-32.
14. Sciulli T.M., Mauro V.F. Pharmacology and clinical use of bivalirudin. Ann Pharmacother. 2002, vol. 36, no. 6, pp. 1028-1041.
15. Magnani H.N., Gallus A. Heparin-induced thrombocytopenia (HIT). A report of 1,478 clinical outcomes of patients treated with danaparoid (Orgaran) from 1982 to mid-2004. Thromb Haemost. 2006, vol. 95, no. 6, pp. 967-981.
16. Tardy-Poncet B., Wolf M., Lasne D., Bauters A., Ffrench P., Elalamy I., Tardy B. Danaparoid cross-reactivity with heparin-induced thrombocytopenia antibodies: report of 12 cases. Intensive Care Med, 2009, vol. 35, no. 8, pp. 1449-1453.
17. Bhatt V.R., Aryal M.R., Shrestha R., Armitage J.O. Fondaparinux- associated: heparin-induced thrombocytopenia. Eur J Haematol, 2013, vol. 91, no. 5, pp. 437-441. doi: 10.1111/ejh.12179. Epub 2013 Aug 20.
18. Ozsu S., Korkmaz A., Bülbül Y., Oztuna F., Ozlü T. Fondaparinux treatment in heparin induced thrombocytopenia: a case report. Tuberk Toraks, 2011, vol. 59, no. 2, pp. 178-183.
19. Warkentin T.E., Maurer B.T., Aster R.H. Heparin-induced thrombocytopenia associated with fondaparinux. N. Engl J Med, 2007, vol. 356, no. 25, pp. 2653-2654.
20. Bircan H.A., Alanoglu E.G. Massive pulmonary embolism in a patient with heparin induced thrombocytopenia: successful treatment with dabigatran. Eurasian J Med, 2016, vol. 48, no. 1, pp. 65-68.
21. Larsen P.B., Jшrgensen M., Friis-Hansen L., Ingeberg S. Apixaban used for the management of heparin-induced thrombocytopenia in a 72-year-old woman with lung cancer. Clin Case Rep, 2015, vol. 3, no. 12, pp. 987-989.
22. Sartori M., Favaretto E., Cini M., Legnani C., Cosmi B. Rivaroxaban in the treatment of heparin-induced thrombocytopenia. J Thromb Thrombolysis, 2015, vol. 40, no. 3, pp. 392-394.
23. Warkentin T.E., Pai M., Linkins L.A. Direct oral anticoagulants for treatment of HIT: update of Hamilton experience and literature review. Blood, 2017, vol. 130, no. 9, pp. 1104-1113.
Формат файла: pdf (822.47 Кб)